# SDR SWAA2018012219212

- Difficulty date: January 20, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N432WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33715
- Aircraft time: 52,267 hours, 30,562 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Hmu
- Part number: 442317
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, DURING CLIMB OUT THE NR 1 ENGINE WOULD NOT PRODUCE MORE THAN 86.9% N1 THRUST.  R&R HYDRO MECHANICAL UNIT PER MT.
